Switching from Copaxone to Avonex

A board to discuss the Multiple Sclerosis modifying drug Avonex

Switching from Copaxone to Avonex

Postby MoJo » Wed Mar 10, 2010 1:09 pm

I was on Copaxone but suffered extreme skin reactions and my ms nurse and consultant said I had to stop taking them and try a different dmd!!

After much research - a lot of which I got from this sight - I have made the decision to try Avonex. One of my reasons is that it doesn't cause skin site reactions! BUT and it is a very big but I have read about the chills and shakes and flu like symptoms on Avonex and everywhere I have read they have said if you take ibuprofen then you can cope with it. I am allergic to ibuprofen and asprin!!! Is taking paracetamol going to be enough to ease the symptoms.

Please can anyone tell me if paracetamol is going to be sufficient?
User avatar
MoJo
Getting to Know You...
 
Posts: 10
Joined: Sun Jan 31, 2010 3:00 pm

Advertisement

Re: Switching from Copaxone to Avonex

Postby NHE » Wed Mar 10, 2010 10:19 pm

Hi MoJo,
Some people have had good luck with Alieve (Naproxen). Is that something you can take? In addition, there have been a couple of posts in that past where people have reported that an allergy medication, such as an antihistamine, was helpful in dealing with the side effects.

I hope that's helpful for you, NHE
User avatar
NHE
Volunteer Moderator
 
Posts: 3416
Joined: Sat Nov 20, 2004 3:00 pm


Return to Avonex

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service